# SDR ASOA2015081113666

- Difficulty date: August 11, 2015
- Submitted: September 4, 2015
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 34,977 hours, 31,718 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN UNDER FRAME BS 333 IS CORRODED BETWEEN STRINGERS 26 - 27L.  REMOVED CORROSION FROM SKIN AT FS 333 IAW SRM 51-21-06-001-001.  RECEIVED AND COMPLIED WITH EA 32-2015-331, REV.
